MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BIOLOX DELTA HEAD 36 MM 12/14 S / +0; PROSTH, HIP, SEMI-CONST, MET/CERAM/POLY, CEMENT OR NON-POROUS, UNCEMENT

SMITH & NEPHEW, INC. BIOLOX DELTA HEAD 36 MM 12/14 S / +0; PROSTH, HIP, SEMI-CONST, MET/CERAM/POLY, CEMENT OR NON-POROUS, UNCEMENT
Catalog Number 76539165
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that hip revision surgery was performed due to dislocation.Patient was not compliant with post operative indications.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.The medical investigation concluded that it has been communicated that no clinical documents are available.Therefore, no thorough clinical assessment of the reported issue can be rendered.Should additional information be provided, the clinical/medical investigation task will be reopened.Without the actual devices involved our investigation cannot proceed.If the devices or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.

Brand Name
BIOLOX DELTA HEAD 36 MM 12/14 S / +0
Common Device Name
PROSTH, HIP, SEMI-CONST, MET/CERAM/POLY, CEMENT OR NON-POROUS, UNCEMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9056874
Report Number1020279-2019-03351
Device Sequence Number16888014
Product Code LZO
UDI-Device Identifier03596010566959
UDI-Public03596010566959
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K083762
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number76539165
Device Lot Number10LT01216
Initial Date Received by Manufacturer 08/22/2019
Supplement Date Received by Manufacturer08/15/2019
08/15/2019
Initial Report FDA Received Date09/14/2019
Supplement Report FDA Received Date09/15/2019
12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;